# SDR SWAA2021052511992

- Difficulty date: February 1, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 67,608 hours, 39,988 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Out Of Tolerance
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG FWD TRUNNION FITTING UPPER OUTBOARD LUG BORE OUT OF TOLERANCE / ACCOMPLISHED E.A. 1-A57-3246 ON UPPER OUTBOARD TRUNNION FITTING LUG. REF D&M ENTERPRISES W.O. SSR# 1210
